Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
LINUSSON, SVANTE
2011.
On Percolation and the Bunkbed Conjecture.
Combinatorics, Probability and Computing,
Vol. 20,
Issue. 1,
p.
103.
van Hintum, Peter
and
Lammers, Piet
2019.
The bunkbed conjecture on the complete graph.
European Journal of Combinatorics,
Vol. 76,
Issue. ,
p.
175.
Hutchcroft, Tom
Kent, Alexander
and
Nizić-Nikolac, Petar
2023.
The bunkbed conjecture holds in the limit.
Combinatorics, Probability and Computing,
Vol. 32,
Issue. 3,
p.
363.
Gladkov, Nikita
Pak, Igor
and
Zimin, Aleksandr
2025.
The bunkbed conjecture is false.
Proceedings of the National Academy of Sciences,
Vol. 122,
Issue. 24,
Hollom, Lawrence
2025.
The bunkbed conjecture is not robust to generalisation.
European Journal of Combinatorics,
Vol. 128,
Issue. ,
p.
104188.